Hepatic failure secondary to indicine n‐oxide toxicity. A pediatric oncology group study

Bruce A. Cook, John R. Sinnhuber, Paul J. Thomas, Thomas A. Olson, Toby A. Silverman, Robert Jones, V. Michael Whitehead, Frederick B. Ruymann

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

Indicine N‐oxide, a pyrrolizidine alkaloid, was given to a five‐year‐old boy with refractory acute myelocytic leukemia. Three days after receiving the drug the patient developed signs and symptoms of acute hepatic failure. The patient died nine days after receiving the drug and an autopsy showed massive hepatic necrosis. The acute hepatic failure observed in this patient may have been secondary to indicine N‐oxide toxicity. Cancer 52:61‐63, 1983.

Original languageEnglish (US)
Pages (from-to)61-63
Number of pages3
JournalCancer
Volume52
Issue number1
DOIs
StatePublished - Jul 1 1983

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Hepatic failure secondary to indicine n‐oxide toxicity. A pediatric oncology group study'. Together they form a unique fingerprint.

  • Cite this

    Cook, B. A., Sinnhuber, J. R., Thomas, P. J., Olson, T. A., Silverman, T. A., Jones, R., Whitehead, V. M., & Ruymann, F. B. (1983). Hepatic failure secondary to indicine n‐oxide toxicity. A pediatric oncology group study. Cancer, 52(1), 61-63. https://doi.org/10.1002/1097-0142(19830701)52:1<61::AID-CNCR2820520112>3.0.CO;2-W